# SDR CALA0200308

- Difficulty date: May 20, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N16895
- Make and model: Doug DC-9-82
- Aircraft serial: 49394
- Aircraft time: 48,907 hours, 24,085 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib Doubler
- Part number: 7075T6050C
- Condition: Cracked
- Location: Horiz Stab Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER RIGHT INBOARD LEADING EDGE OF ELEVATOR INTERNAL RIB DOUBLER CRACKED BELOW DUCT COUPLING. REMOVED AND REPLACED RIB DOUBLER PER SRM 51-30-2.
